Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 2180   Home Print this page  Email this page Small font size Default font size Increase font size

    Article Cited by others

LETTER TO EDITOR

Thrombocytopenia due to rifampicin

Dixit Ramakant, George Jacob, Sharma Arun Kumar

Year : 2012| Volume: 29| Issue : 1 | Page no: 90-92

   This article has been cited by
 
1 Angina bullosa hemorrhagica-like lesions: a rare presentation of drug-induced thrombocytopenia
C. Abhinav,Vikram K. Mahajan,Karaninder S. Mehta,Pushpinder S. Chauhan
International Journal of Dermatology. 2013; : n/a
[Pubmed]  [Google Scholar] [DOI]
2 Thrombocytopenia due to rifampicin
Gupta, P.
Lung India. 2012; 29(4): 394
[Pubmed]  [Google Scholar]
3 Authorsę reply
Dixit, R. and George, J. and Sharma, A.K.
Lung India. 2012; 29(4): 395
[Pubmed]  [Google Scholar]

 

Read this article